MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10114
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that" on (b)(6) 2024, the doctor found cuff leakage during oral implantation.".
 
Event or Problem Description
It was reported that "on (b)(6) 2024, the doctor found cuff leakage during oral implantation.".
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one unit 5-10114 et tube, cf,7.0 for investigation.The et tube was visually examined with and without magnification.Visual examination of the returned device revealed that the sample was returned with a large hole in the balloon cuff which would prevent the cuff from staying inflated.The reported complaint of "leak - device leak - cuff" was confirmed based upon the sample received.The returned et tube was found to have a hole in the balloon cuff which would prevent it from being able to stay inflated.All et tubes are 100% inspected for inflation and deflation at the time of manufacturing.It is unlikely that this type of damage was present at the time of manufacturing.Therefore, based upon the damage observed, unintentional user error caused or contributed to this event.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
ET TUBE,CF,7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21158246
Report Number3003898360-2025-00001
Device Sequence Number15367715
Product Code BTR
UDI-Device Identifier04026704396801
UDI-Public(01)04026704396801(11)230503(17)280502(10)73E2300157(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10114
Device Lot Number73E2300157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown